Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling cold, fever. Taken tuberculosis treatment. How to fully recover?

Doctor my wife gave birth to baby boy on 16 feb and after 28 march she get cold and fever teribble after testing all blood report normal them they remove chest x-ray and they found cold same like tuberculose and they remove the cold from her body, and give six months treatment i.e four tablets in the morning without anything them after three months they remove again x ray and it shows improvement after six months they remove again x ray and they found good normal and speak no need to carry on medcine Now doctor stop all the tuberclusis medicine but she says that sometimes in day time she feels like cold and get some temperature,after two hours became again normal doctor can you explain me what should i do Should I change the doctor or to follow same doctor, because I ask doctor and he is telling no problem she will be fine, my question is after six months why is not fully recoverd why she still fills like cold and getting some temperature, please give me some good advise,
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Since the last Xray showed no lesion so the doctor might have stopped her medicine.
Now whenever your wife gets temperature kindly document it. Take temperature with a thermometer & write it down .This will help in looking at the pattern of rise in temperature. If your wife is on some medicine than that can also give rise to fever thats called drug fever that means fever due to any drug. If there is high fever than kindly show your wife along with the temperature chart.
Take care.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor